Keywords = fixed point
The power digraphs of safe primes

Volume 42, Issue 3, June 2016, Pages 749-759

U. Ahmad; S‎. ‎M‎. ‎ Husnine

Generalized multivalued $F$-contractions on complete metric spaces

Volume 40, Issue 6, December 2014, Pages 1469-1478

Ö. Acar; G. Durmaz; G Minak

Fixed points for E-asymptotic contractions and Boyd-Wong type E-contractions in uniform spaces

Volume 39, Issue 6, December 2013, Pages 1261-1272

A. Aghanians; K. Fallahi; K. Nourouzi

Geodesic metric spaces and generalized nonexpansive multivalued mappings

Volume 39, Issue 5, October 2013, Pages 993-1008

A. Abkar; M. Eslamian

Hybrid steepest-descent method with sequential and functional errors in Banach space

Volume 39, Issue 4, September 2013, Pages 599-617

S. Saeidi; H. Haydari

Existence and uniqueness of solutions for a periodic boundary value problem

Volume 39, Issue 1, March 2013, Pages 165-173

A. Amini Harandi

A common fixed point theorem on ordered metric spaces

Volume 38, Issue 4, December 2012, Pages 925-934

Hemant Kumar Nashine; Ishak Altun

Two Results about Fixed Point of Multifunctions

Volume 36, No. 2, November 2010, Pages 279-287

Sh. Rezapour; R. Hamlbarani Haghi

Common Fixed Point Theorems for Four Mappings in Complete Metric Spaces

Volume 33, No. 2, November 2007, Pages 37-47

S. Sedghi; N. Shobe